# SDR USAA2013032500001

- Difficulty date: March 22, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 59,787 hours, 8,830 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Part number: RDFW779019
- Part serial: E997275
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PAX SEAT 16C VIDEO SCREEN EMITTING ELECTRICAL SMELL.  MAINTENANCE REMOVED &REPLACED SEAT MONITOR AT SEAT 16C.
